# SDR C2XA11IA207

- Difficulty date: September 11, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 28,785 hours, 21,341 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCI - FLIGHT 2437, THE CREW REPORTED A LANDING GEAR AIR GROUND FAILURE MESSAGE ON EICAS WITH THE GEAR IN THE DOWN POSITION.  THE AIRCRAFT RETURNED TO MCI WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE APPROVED A FERRY FLIGHT TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT MLG WEIGHT ON WHEELS PROXIMITY SWITCH, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
